Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Proof Theory of the Modal Logic for Arithmetic Provability

Daniel Leivant
The Journal of Symbolic Logic
Vol. 46, No. 3 (Sep., 1981), pp. 531-538
DOI: 10.2307/2273755
Stable URL: http://www.jstor.org/stable/2273755
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Proof Theory of the Modal Logic for Arithmetic Provability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538